A supercongruence motivated by the Legendre family of elliptic curves

Author: Chan Heng  

Publisher: MAIK Nauka/Interperiodica

ISSN: 0001-4346

Source: Academy of Sciences of the USSR Mathematical Notes, Vol.88, Iss.3-4, 2010-10, pp. : 599-602

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next

Abstract

A new supercongruence associated with a Gaussian hypergeometric series, as well as one of Mortenson's supercongruences, are established with new congruence relations and the Legendre transforms of certain sequences.